Functional limit theorems for the increments of d-dimensional Gaussian processes in a Hölder type norm

Kyo Shin Hwang, Sungchul Lee

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, estimating upper bounds of large deviation probabilities for the increments of d-dimensional Gaussian processes in Hölder type norm, we obtain functional limit results for the increments of d-dimensional Gaussian processes in the Hölder type norm.

Original languageEnglish
Pages (from-to)651-663
Number of pages13
JournalComputers and Mathematics with Applications
Volume54
Issue number5
DOIs
Publication statusPublished - 2007 Sep

Bibliographical note

Funding Information:
This work was supported by the Korea Research Foundation Grant Funded by Korea Government (MOEHRD) (KRF-2006-353-C00004). This work was supported by the Brain Korea 21 Project in 2006. The authors wish to thank the referee for careful reading and helpful suggestions on this paper.

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Functional limit theorems for the increments of d-dimensional Gaussian processes in a Hölder type norm'. Together they form a unique fingerprint.

Cite this